Correction to ,,Rationality of Moduli Spaces of Stable Bundles
Mathematische Annalen, Tome 249 (1980), pp. 281-282
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__249_163407,
author = {P.E. Newstead},
title = {Correction to {,,Rationality} of {Moduli} {Spaces} of {Stable} {Bundles}},
journal = {Mathematische Annalen},
pages = {281--282},
year = {1980},
volume = {249},
zbl = {0455.14003},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163407/}
}
P.E. Newstead. Correction to ,,Rationality of Moduli Spaces of Stable Bundles. Mathematische Annalen, Tome 249 (1980), pp. 281-282. http://geodesic.mathdoc.fr/item/MAN_1980__249_163407/